MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MEDTRONIC NEUROMODULATION CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-35
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: 4968-25 lead implanted: (b)(6) 2011.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited out of range (oor) high pacing impedance and a polarity switch.The right ventricular (rv) lead exhibited high thresholds.The leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24307716
Report Number2182207-2026-00324
Device Sequence Number9660517
Product Code NVN
UDI-Device Identifier00681490116503
UDI-Public(01)00681490116503(17)110928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2011
Device Model Number4965-35
Device Catalogue Number4965-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/10/2026
Date Device Manufactured10/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W4TR01 CRT-P, 429888 LEAD
Patient Age75 YR
Patient SexMale